# SDR AWXA9500038

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Terminals
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND FLOOR MOUNTED EMERGENCY EXIT LIGHTS INOPERATIVE AT ROWS 7 AND 8.  RESECURED LOOSE TERMINALS, OPS CHECK GOOD.  (W)
